It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 Showing 21 - 40 of 137 for marks left after accutane. (0.009 seconds)


... can tell me what to expect with regards to this after i stop treatment in about a month. did your skin tone calm down soon after you stopped accutane, please give some insight, thanks. ... (1 replies)
... can tell me what to expect with regards to this after i stop treatment in about a month. did your skin tone calm down soon after you stopped accutane, please give some insight, thanks. ... (15 replies)
... HI guys, i strated taking accutane 2 months ago and i have stopped it because i'm overwhelmed by the side effect, esp the breakout. ... (0 replies)

... t respond to retin A and clindomycin never mind all of the other stuff I used throughout the years and I now have it on my back so it seemed like Accutane was going to be the only solution. I am still abit nervous about side effects but I will keep a close eye on it. Thanks for the support! ... (15 replies)
... if you are off accutane now, can you please tell me what happened to you in the aftermath. For instance, how long after you got off the medication could go back in the sun? ... (9 replies)
... These marks go away after some time. Are there any creams or medications that I can take with accutane to reduce the appearance of these marks, or increase the rate of healing? ... (3 replies)
... i was hesitant to start accutane also, but now i am 3 and a half months in and couldnt be happier with my decision. ... (15 replies)
Taking Accutane
Mar 18, 2005
... I have just finished my 5 month accutane course about 2 wks ago. ... (83 replies)
... I was wondering how much better did your face get after you got off accutane? ... (3 replies)
After tane
Jul 30, 2003
... After accutane did your derm perscribe any cream/gel/peel for your red marks? if so what was it? I have a ton of red marks left over and i will be finished tane in 3 days and see the derm next monday (9 replies)
... day 97 for me, however, i had persistant mild acne for a long time, not nearly severe. anybody know if there is truth to the belief that those who go on accutane later in their life have less chance of relapse? ... (53 replies)
... pm. I took this after thinking long and hard about it first becuz i had read about a lot of the side effects that it causes. ... (0 replies)
... Does it get rid of post acne marks and redness left after the pimples start getting cleared off the face? ... (2 replies)
... Hey there...well I broke out really really bad after about 2 weeks on the accutane..i mean cystic...it was really bad..and was like for 2 months then started going away..wasnt till i finished.. ... (18 replies)
After a month?
Sep 30, 2007
... ive been on accutane for almost a month now. what should i be seeing after a month? ... (2 replies)
... After a six month course of roaccutane, I'm absolutely overjoyed at the results. Aside from a few red marks which are healing pretty slowly, I've been pretty much completely clear since finishing around a month ago, and my complexion is still improving. ... (1 replies)
... can someone currently on accutane do this to even out holes and marks? ... (4 replies)
... in your post accutane period, how long did it take for your redness to actually fade? ... (10 replies)
Beginning Accutane
Nov 17, 2004
... In addition, when you're accutane don't forget to moisturize and avoid products that cause dryness. ... (2 replies)
... ologist right away and 17 years later I am still seeing a dermatologist. I have tried everything under the sun with both positive and negative effects. My body after a while starts to become immune and I get break outs all over again. ... (2 replies)


Associated Tags: apri, cipro, differin, keflex, retin-a, tricor

Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 09:09 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!